# SDR AALA201611169001

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480076221
- Condition: Damaged
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RIGHT SIDE OF FRAME 67 AT ATTACHMENT TO SILL PLATE.  REPLACED THE FRAME IAW SRM 51-42-11 AND DRAWINGS D53480076 AND D53474250.
